A recursive-operational approach with applications to linear differential systems

Gabriel Bengochea, Manuel Ortigueira

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, an operational method for solving linear and nonlinear systems described by ordinary differential equations is presented. The construction is based on the generalized derivative in the sense of distribution theory. The approach allows the response computation without needing the use of any integral transform as in the Mikusiński operational calculus. A general description of the algorithm is done and some illustrating examples are presented. The algorithm is recursive allowing to add and remove any pole or zero contribution. The extension to nonlinear systems is done by means of the Adomian polynomials.

Original languageEnglish
Pages (from-to)131-139
Number of pages9
JournalJournal of Applied Analysis
Volume22
Issue number2
DOIs
Publication statusPublished - 1 Dec 2016

Keywords

  • linear systems
  • nonlinear systems
  • Operational calculus

Fingerprint Dive into the research topics of 'A recursive-operational approach with applications to linear differential systems'. Together they form a unique fingerprint.

Cite this